# SDR C8G2008F00017

- Difficulty date: September 3, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 74360205
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF DURING CLIMB OPERATION THE NR 1 ENGINE SPREAD 28 HIGH AND ALL ENGINE INDICATORS BEGAN TO DECREASE INDICATING A FAILURE. THE ENGINE THEN RELIT DUE TO CONTINUOUS IGNITION BEING ENGAGED. 2 OR 3 MINUTES LATER THE SAME EVENT OCCURRED. THE AC RETURNED TO ELP WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED. THE NR 1 FUEL CONTROL UNIT, ENGINE DRIVEN FUEL PUMP AND THE P&D VALVE WERE REMOVED AND REPLACED, OPS CHECKS GOOD. NO OTHER DEFECTS WERE NOTED. AC WAS RETURNED TO SERVICE. (K)
